# SDR REXA97088

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3442 · Weather Radar System
- Part: Radar Wxt
- Part number: 6227337001
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR BAD, AIR RETURN.  REMOVED AND REPLACED RADAR WXT 250, GROUND OPS CHECK GOOD.  (M)
